# SDR SWAA2025060969383

- Difficulty date: May 9, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 64,212 hours, 34,149 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BILGE AREA ANGLE ON BS 500D AT LEVEL STR 28R AT FWD CARGO COMPARTMENT 2025-298069<[01] REPLACED ANGLE BILGE AREA BS 500D AT LEVEL STR 28R AT FWD CARGO COMPARTMENT IAW SRM B737-700 51-10-02 ITEM 9 AND DWG 143A7902 SHET 126 REV A. SEE INDIVIDUAL SIGNOFF BELOW.;[02] REPLACED ANGLE BILGE AREA BS 500D AT LEVEL STR 28R AT FWD CARGO COMPARTMENT IAW SRM B737-700 51-10-02 ITEM 9 AND DWG 143A7902 SHET 126 REV A. SEE INDIVIDUAL SIGNOFF BELOW.
